# SDR RAIA00305139

- Difficulty date: May 12, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 18,156 hours, 17,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BEHIND ROW 10 INOP. RE-SECURED CONNECTOR ON LIGHT ASSEMBLY.
